, Volume 32, Issue 1, pp 227-239

Pexider's equation and aggregation of allocations

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An extension theorem for Pexider's equation is proved and used to generalize the results in [4] to cases with weights with more than one constraint and to more general domains in a form which can be applied to multiobjective linear programming.

Dedicated to Professor Otto Haupt with best wishes on his 100th birthday